# SDR DALA2021121707867

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 90,187 hours, 23,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS: 2L. CORRECTIVE ACTION: SECURED SIGN HARDWARE AND SIGN. (2052939)
